# SDR DALA1019245812

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 27,297 hours, 8,562 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, F/A'S REPORTED A NATURAL GAS ODOR IN THE AFT CABIN. ACFT DIVERTED.  MX INSPECTED ACFT IAW THE MM WITH NO FINDINGS. ACFT WAS RETURNED TO SERVICE.
